# SDR DXTA200501088

- Difficulty date: November 16, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N339QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600339
- Aircraft time: 9,039 hours, 7,346 cycles
- Engine: Pwa JT15D5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING BRAKE BURN-IN AT 80 KNOTS.  THROTTLES REDUCED TO IDLE.  A MASTER LIGHT WITH LOW OIL PRESSSURE AND LIGHT AND N2 AT 24 PERCENT ON RT ENGINE ZERO FUEL FLOW.  PLACED THROTTLE IN CUTOFF AND TAXIEDTO EJM.  PERFORMED IDLE CUTOFF CHECK, LIGHT CHECKS GOOD, RT FAILS.  ADJUSTED RT FCU TO FLOW DIVIDER CONNECTING ROD AND SET MIN N2 STOP.  SAFTIED ALL AS REQUIRED.  ADJUSTED FUEL FLOW INDICATOR SWITCH, RAN RT ENG - FULL FLOW INDICATION OPERATES NORMAL AT THIS TIME.  PERFORMED ALL NECESSARY ENG RUNS.  ENG OPERATES NORMAL AT THIS TIME IAW P & W M/M 71-00-00/71-01-03 & 560 M/M 73-30-03.
